Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Decomposition of an $ n$-space by a polyhedron'' [Trans. Amer. Math. Soc. 14 (1913), no. 1, 65-72; 1500936]


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 15 (1914), 506
MSC: Primary 55M99; Secondary 52B99
Original Article: Trans. Amer. Math. Soc. 14 (1913), 65-72.
MathSciNet review: 1500493
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M99, 52B99

Retrieve articles in all journals with MSC: 55M99, 52B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500493-3
PII: S 0002-9947(1914)1500493-3
Article copyright: © Copyright 1914 American Mathematical Society